MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 7/19/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.Accompanied by symptoms.The customer is concerned with all of the result obtained.The expected fasting blood glucose test result range is 80 to 95mg/dl.The customer did report symptoms of a diabetic coma.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date is within the month of (b)(6) 2017.The meter memory was reviewed for previous test result history: the 510mg/dl (b)(6) 2017 02:25 pm fasting: yes, 446mg/dl (b)(6) 2017 01:34 am fasting: yes, 258mg/dl (b)(6) 2017 12:00 am fasting: yes, 340mg/dl (b)(6) 2017 12:33 am fasting: yes, 319mg/dl (b)(6) 2017 02:34 pm fasting: yes.The customer call in regards to getting high result on the meter that caused him to go to go to the ambulance.The customer states on (b)(6) 2017 he had taken his blood sugar in the evening before bed and the results was 340mg/dl.He took only half of his insulin and went to bed.He had a dentist appointment the next day.The alarm kept going off and his wife realized something was wrong and he was in a diabetic coma.This occurred between 8:00-8:15am.His wife called the paramedics.They took his blood test and the result was 31mg/dl.They gave him shots and took him to the hospital.He does not know the result at the hospital since he cannot remember anything.He left the hospital on (b)(6) 2017 between 2-3pm.When he left the hospital, his blood result was 126mg/dl.There was not hurt.He stated the meter was giving him high blood results and he had no symptoms of high sugar.The code chip matches the test strips.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6787896
Report Number1000113657-2017-01538
Device Sequence Number150158
Product Code NBW
UDI-Device Identifier00096295129489
UDI-Public(01)00096295129489
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;